# SDR 2003F00100

- Difficulty date: January 20, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1276P
- Make and model: Cessna 208B
- Aircraft serial: 00852
- Aircraft time: 2,858 hours, 5,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 26111441
- Condition: Cracked
- Location: Flap Actuator
- Part time: 2,858 hours
- Component: Actuator, Cessna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCTURAL FAILURE (SUPPORT ASSY- FLAP ACTUATOR) PILOT REPORTED FLAPS SELECTED TO 10 DEG, FLAPS OPERATED TO 10 DEG, AT THE NEXT FLAP SELECTION THE FLAP CIRCUIT BREAKER TRIPPED, CIRCUIT BREAKER WOULD NOT RESET.  STANDBY FLAP SW WAS NOT USED AND BREAK-AWAY WIRE INTACT.  FURTHER VISUAL INSPECTION OF THE FLAP SYSTEM BY MAINTENANCE PERSONNEL FOUND THE FLAP ACTUATOR SUPPORT BRACKETS CRACKED AND BROKEN.
